# SDR HK0Y20200707108

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: General aviation
- Filed by: Hong Kong Aero Engine Services Limited, repair station HK0Y765N
- Engine: Rroyce TRENTXWB84
- Engine time: 18,748 hours, 3,224 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: KH21559
- Condition: Cracked
- Location: Engine
- Part time: 18,748 hours, 3,224 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE INPUT FOR FIRST REFURBISHMENT DUE TO LIMITED LIFE PART (LLP).  ON DISASSEMBLY, INSPECTION IDENTIFIED THAT 1-OFF IP COMPRESSOR STAGE 1 BLADE  CRACKED  20.9 MM IN LENGTH ON DOVETAIL FRONT FACE NR 14 IN ROTOR SHAFT.  THE BLADE REMAINS INTACT AND THERE IS NO SUBSEQUENT DAMAGE TO OTHER ENGINE PARTS.   CARRIER REPLACED THE WHOLE SET OF THE IP COMPRESSOR STAGE 1 BLADES, 34-OFF,  AND RETURNED THEM TO MANUFACTURER LAB FOR FURTHER ASSESSMENT.
